# SDR CA960311032

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Centering System
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF PILOT COULD NOT SELECT GEAR UP. NOSE CENTERING SYSTEM ADJUSTMENT REQUIRED.
